# SDR AU981428

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 656620111
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU BLEED AIR DUCT CRACKED CAUSING BLEED AIR TO ACTIVATE APU FIRE WARNING SYSTEM.
